# SDR UPS06446914

- Difficulty date: May 7, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747211B
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 420-440 RBL88 TIE DOWN TRACK I/B FLANGE FOUND CORROSION.  CORROSION BLEND OUT 0.030" BY 1/2" BY 2" EXCEED SRM LIMIT.  BS410-460 RBL88 TRACK REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
